# SDR AALA972455

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CHORD ANGLE AT STATION 1177 CORRODED TOP AND BOTTOM RBL 27, SEE E58 0093393.  REMOVED AND REPLACED CHORD ANGLE RBL 66 TO LBL 19 PER SRM 51-10-1, SEE E58 009 3393.  (M)
